MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WATCHMAN® ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC - GALWAY WATCHMAN® ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU10060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 06/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer: the complaint device was not received for analysis.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
It was reported thrombus occurred.A left atrial appendage (laa) closure procedure was being performed.Heparin was administered after the transeptal puncture and the patient¿s activated clotting time (act) was 319 second.A 27 mm watchman ® laa closure device & delivery system was inserted into the watchman ® access system.The closure device was implanted with a complete seal.However, after the closure device was implanted there was a clot on the septum located on the side of the right atrium.No additional intervention was required and the patient was discharged the following day.

Brand Name
WATCHMAN® ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7717648
Report Number2134265-2018-06767
Device Sequence Number13785441
Product Code NGV
UDI-Device Identifier08714729838197
UDI-Public08714729838197
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2019
Device Model NumberM635TU10060
Device Catalogue NumberTU1006
Device Lot Number19927820
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;